Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 169, NWS Pueblo, CO

July 27, 20194 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2019, 6:57 PM MDT for 4 counties in Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2019, 6:57 PM MDT (00:57 UTC)
Expired
Jul 27, 2019, 7:45 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 7:07 PM MDTTSTM WND GST 584 S Cheraw, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
2283 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS55 KPUB 280057
SVRPUB
COC011-025-061-089-280145-
/O.NEW.KPUB.SV.W.0169.190728T0057Z-190728T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
657 PM MDT Sat Jul 27 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Southeastern Crowley County in southeastern Colorado...
  Bent County in southeastern Colorado...

* Until 745 PM MDT.

* At 656 PM MDT, severe thunderstorms were located along a line 
  extending from near Sugar City to 6 miles southwest of La Junta, 
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  La Junta, North La Junta, Rocky Ford, Las Animas, Ordway, Swink,
  Sugar City, Cheraw, McClave, Blue Lake, Hasty, Neegronda Reservoir,
  John Martin Reservoir, Sweetwater Reservoir, Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3835 10275 3775 10275 3788 10375 3828 10377
TIME...MOT...LOC 0056Z 273DEG 40KT 3820 10360 3790 10360 

HAIL...0.75IN
WIND...60MPH
 
$$

BL
3 follow-up statements
011 
WWUS55 KPUB 280101
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
701 PM MDT Sat Jul 27 2019

COC011-025-061-089-280145-
/O.CON.KPUB.SV.W.0169.000000T0000Z-190728T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
701 PM MDT Sat Jul 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY
AND BENT COUNTIES...

At 701 PM MDT, severe thunderstorms were located along a line
extending from 6 miles north of Cheraw to near North La Junta, moving
east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Ordway, Swink,
Sugar City, Cheraw, McClave, Blue Lake, Hasty, Neegronda Reservoir,
John Martin Reservoir, Sweetwater Reservoir, Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3835 10275 3775 10275 3788 10375 3828 10377
TIME...MOT...LOC 0101Z 273DEG 40KT 3820 10354 3790 10354 

HAIL...1.25IN
WIND...60MPH
 
$$

BL
655 
WWUS55 KPUB 280115
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
715 PM MDT Sat Jul 27 2019

COC011-025-061-089-280145-
/O.CON.KPUB.SV.W.0169.000000T0000Z-190728T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
715 PM MDT Sat Jul 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY
AND BENT COUNTIES...

At 714 PM MDT, severe thunderstorms were located along and behind a 
line extending from 7 miles southwest of Blue Lake to 9 miles 
northeast of Higbee, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated and ASOS reported.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Ordway, Swink,
Sugar City, Cheraw, McClave, Blue Lake, Hasty, Neegronda Reservoir,
John Martin Reservoir, Sweetwater Reservoir, Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3835 10275 3775 10275 3788 10375 3828 10377
TIME...MOT...LOC 0114Z 273DEG 40KT 3819 10336 3789 10336 

HAIL...1.00IN
WIND...60MPH
 
$$

BL
471 
WWUS55 KPUB 280141
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
741 PM MDT Sat Jul 27 2019

COC011-025-061-089-280151-
/O.EXP.KPUB.SV.W.0169.000000T0000Z-190728T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
741 PM MDT Sat Jul 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY AND BENT COUNTIES WILL
EXPIRE AT 745 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3835 10275 3775 10275 3788 10375 3828 10377
TIME...MOT...LOC 0141Z 273DEG 40KT 3817 10298 3787 10298 

$$

BL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:19 PM MDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 27, 3:19 PM MDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
319 PM MDT Sat Jul 27 2019

.SHORT TERM...(This evening through Sunday)
Issued at 319 PM MDT Sat Jul 27 2019

Currently...

Per sat pic imgy, short wave was located over west central CO at 2
pm. An enhanced area of convection was associated with this short
wave moving towards the central mountain region (Sawatch Range) of
Colorado. Elsewhere over the region storms were scattered across the
San Juans and more isolated activity over the higher terrain. Over
the plains it was mostly sunny and dry although cumulus were noted
along a weak trough axis from Kim the La Junta. Isolated storms were
noted over the Spanish Peaks region and Pikes Peak region. Temps
were warm with readings mainly in the  80s to a few mid 90s.

Rest of Today and Tonight...

Shortwave over western Colorado early this afternoon will continue
to move east and move across the higher terrain this afternoon and
will move out onto the plains by early evening. Given the current
track of the short wave and enhanced convection associated with it,
the Sawatch range may see the brunt of the thunderstorm activity,
and the Chalk Bluff region in and around Mt Princeton may need to be
watched carefully. Most of the storms over the mountains will end by
early evening as drier air advects in aloft. Storms on the plains
will likely stay together and form a broken line of convection as
they move across the plains this evening. Best coverage will be
north of US50. A few of the storms will be on the stronger side with
gusty winds, small hail and periods of heavy rain.

Tomorrow...

With much drier air moving in and heights rising over the region, we
should see less thunderstorm coverage over the region than we have
seen in the  last several days. However we will still have some
remnant lower level moisture over the region, and expect generally
scattered showers and storms over the Southern Sangres and Raton
Mesa region, with more isolated activity elsewhere. Temperature
tomorrow should be similar to todays max temps with U80s to M90s
across the plains and 70s and around 80 over the higher terrain.

.LONG TERM...(Sunday night through Saturday)
Issued at 319 PM MDT Sat Jul 27 2019

The story through the extended period remains the upper ridge of
high pressure that will persist across the region. Starting out over
the Four Corners, it is expected to gradually slide to the east
through mid-week, then retreat back to the west towards the weekend.
Moisture trapped under the high will repeatedly be recycled each
day, but the positioning of the high will dictate whether additional
moisture gets drawn up into the state as well as the resulting
maximum temperature each day.

Sunday night through Monday...The high will be positioned over the
Four Corners through Monday, with minimal convection expected over
the mts Sunday evening. Scattered showers and thunderstorms will
develop once again Monday afternoon over the higher terrain, with
convection likely over the peaks. Little activity is forecast to
move into the plains. Look for low temps around 50F for the high
valleys and around 60F for the plains Sun night, then highs in the
upper 70s to mid 80s for the high valleys on Mon, and mid 80s to mid
90s for the plains.

Tuesday through Thursday...The center of the high slides east along
the NM and CO border to the OK and TX Panhandles through midweek,
with a great chance for pcpn over the higher terrain and I-25
corridor as more moisture gets drawn up into the western half of the
state. Convection will spread east to the plains as well for Wed and
Thu. This will also be the hottest period of the extended, with
highs in the 80s for the high valleys, and in the 90s to near 100F
for the plains.

Friday and Saturday...The ridge starts to slide back towards the
west for the weekend, still providing for likely convection over the
mts and high valleys each aftn and eve. Temps are forecast to drop
slightly, with highs around 80F for the high valleys, and mid 80s to
mid 90s for the plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 319 PM MDT Sat Jul 27 2019

Afternoon storm likely today at all 3 taf sites, KPUB, KALS and
KCOS. Gusty winds likely with the storm outflows. Otherwise VFR.
Storm coverage tomorrow afternoon will be much less than today.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 27, 11:29 AM MDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Sat Jul 27 2019

COZ058>089-093>099-281730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Sat Jul 27 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will develop over the mountains by early this
afternoon which presents the risk for flash flooding over the
Spring, Junkins, and Hayden Pass burn scars. Most of the storms
over the higher terrain should significantly decrease by 7 pm this
evening.

The storms that develop over the mountains will form a line of
thunderstorms over the eastern plains as they move across the
lower elevations early this evening. The main risks will be wind
gusts up to 50 mph, isolated small hail, locally heavy rainfall,
and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered thunderstorms will be found over the
mountains, high valleys and southern portions of the plains on
Sunday. Monday through Friday there should be scattered to
numerous thunderstorms over the mountains and high valleys, and
scattered storms along the I-25 corridor. Isolated to scattered
storms will be possible over the far southeast plains, Wednesday
through Friday. The main storm risks will be lightning and gusty
outflow winds, with some stronger storms possibly producing small
hail. There will also be the risk of burn scar flash flooding each
day, if heavy rain moves over the Spring, Junkins or Hayden Pass
burn scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the mountains and over the lower elevations this
afternoon and this evening.

Hodanish

In the hours before

Special weather statement, Jul 27, 5:56 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
556 PM MDT Sat Jul 27 2019

COZ085-086-089-280030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
556 PM MDT Sat Jul 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 630 PM
MDT...

At 556 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Pinon to Blende. Movement was
east at 40 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Pueblo, Fountain, Boone, Avondale, Pueblo West, Pueblo Depot, Pinon,
Blende and Hanover.

LAT...LON 3852 10405 3852 10398 3812 10407 3831 10481
      3858 10475 3858 10405
TIME...MOT...LOC 2356Z 277DEG 35KT 3849 10450 3826 10455

BL
Local storm report, Jul 27, 6:11 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT SAT JUL 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     NON-TSTM WND GST 2 E PUEBLO              38.30N 104.58W
07/27/2019  M62 MPH          PUEBLO             CO   MESONET

            MESONET STATION EW6496 PUEBLO.

&&
Special weather statement, Jul 27, 6:12 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
612 PM MDT Sat Jul 27 2019

COZ086-093-280045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
612 PM MDT Sat Jul 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO AND
SOUTHEASTERN PUEBLO COUNTIES UNTIL 645 PM MDT...

At 612 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Fowler, or 34 miles west of La Junta, moving
northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3782 10409 3789 10429 3808 10423 3796 10390
TIME...MOT...LOC 0012Z 210DEG 9KT 3791 10416

BL
Local storm report, Jul 27, 6:14 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT SAT JUL 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST 5 NE BLENDE             38.29N 104.50W
07/27/2019  M59 MPH          PUEBLO             CO   ASOS

            REPORTED ON PUB ASOS.

&&
Special weather statement, Jul 27, 6:44 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
644 PM MDT Sat Jul 27 2019

COZ086-089-093-095-097-280130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
644 PM MDT Sat Jul 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY...NORTHEASTERN PUEBLO AND NORTHWESTERN BENT COUNTIES
UNTIL 730 PM MDT...

At 643 PM MDT, Doppler radar was tracking strong thunderstorm
outflow along a line extending from 17 miles southeast of Truckton
to near Swink. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph will be possible along and immediately
behind the outflow boundary.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Ordway, Swink,
Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Blue Lake,
Arlington, John Martin Reservoir and Fort Lyon.

LAT...LON 3789 10377 3850 10419 3852 10400 3852 10332
      3790 10296
TIME...MOT...LOC 0043Z 270DEG 36KT 3851 10402 3798 10370

BL
Special weather statement, Jul 27, 6:46 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
646 PM MDT Sat Jul 27 2019

COZ086-093-280115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
646 PM MDT Sat Jul 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO AND EAST
CENTRAL PUEBLO COUNTIES UNTIL 715 PM MDT...

At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Fowler, or 26 miles west of La Junta, moving east at
15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Otero
and east central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3785 10408 3800 10419 3808 10392 3791 10379
TIME...MOT...LOC 0045Z 247DEG 12KT 3796 10403

BL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:04 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo41 min
Jul 27, 6:12 PM MDTSpecial Weather StatementPUBOtero33 min
Jul 27, 6:44 PM MDTSpecial Weather StatementPUBBent, Crowley46 min
Jul 27, 6:46 PM MDTSpecial Weather StatementPUBOtero29 min
Jul 27, 7:18 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 27, 7:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 27, 7:44 PM MDTSpecial Weather StatementPUBBent46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.